# SDR SWAA2012122610856

- Difficulty date: December 22, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 68,143 hours, 63,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EXTERIOR EMERGENCY EGRESS LIGHT INOP.  REMOVED & REPLACED LIGHT BULB AND REFLECTOR ASSY PER AMM.
